MAUDE Adverse Event Report: DRÄGERWERK AG & CO. KGAA PERSEUS A500; ANESTHESIA UNITS

DRÄGERWERK AG & CO. KGAA PERSEUS A500; ANESTHESIA UNITS
Model Number MK06000
Medical Device Problem Codes Circuit Failure (1089); Gas Output Problem (1266); Failure to Deliver (2338)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation has been started; results will be provided within the follow-up report.
 
Event or Problem Description
It was reported that the device stopped ventilating and alarmed for ¿turbovent 2 failure.¿.There was no patient injury reported.
 
Additional Manufacturer Narrative
The investigation was performed based on the available information including the electronic log file.The reported issue could be reconstructed by means of the information recorded in the log.The reported symptom was caused by a failure of the blower pwm control signal.The device reacted as specified for this situation as it issued appropriate alarms (turbo vent 2 failure) to the user.In the case of a turbovent2 failure automatic ventilation is no longer possible and the corresponding alarm is given.Fresh gas dosage and manual ventilation remains available.All alarms, possible causes and remedies are described in the instructions for use.The number of similar cases, related to the same root cause, is within the expected range of the respective risk assessment and thus accepted.
 
Event or Problem Description
It was reported that the device stopped ventilating and alarmed for ¿turbovent 2 failure.¿ there was no patient injury reported.

Brand Name
PERSEUS A500
Common Device Name
ANESTHESIA UNITS
Manufacturer (Section D)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck
GM 
Manufacturer (Section G)
DRÄGERWERK AG & CO. KGAA
moislinger allee 53-55
lübeck 23558
GM   23558
Manufacturer Contact
moislinger allee 53-55
lübeck 23558
4518822868
MDR Report Key23739991
Report Number9611500-2025-00671
Device Sequence Number16004841
Product Code BSZ
UDI-Device Identifier04048675253600
UDI-Public(01)04048675253600(11)201110(17)210427(93)MK06000-39
Combination Product (Y/N)N
Initial Reporter CountrySA
PMA/510(K) Number
K133886
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberMK06000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/13/2025
Supplement Date Received by Manufacturer12/09/2025
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date01/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown